# SDR CALA2022031700680

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: D5461002320000
- Condition: Damaged
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON, TYPE B HOLES 1A (LHS O/B HOLE) AND 1B (LHS I/B HOLE) DAMAGE INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF TOTAL FC OR 133,744 TOTAL FH, WHICHEVER OCCURS FIRST. THERE EC/RA 5451-01386 EVERY 27,400 FC OR 54,800FH, WHICHEVER EC/RA 5451-01386 BEFORE AIRCRAFT 4633 ACCUMULATES 58,205 AFTER REPEAT INSPECTION PER PART 2 OF THE LATEST REVISION OF OCCURS FIRST. PERFORMED INTERIM REPAIR TO LH PYLON, TYPE B HOLE 1A (LHS O/B HOLE) AND 1B (LHS I/B HOLE) AS PER ECRA 5451-01386. ACCOMPLISH ADD EMP:V935774 BEFORE AIRCRAFT 4633 ACCUMULATES 58,205 TOTAL FC OR 133,744 TOTAL FH, WHICHEVER OCCURS FIRST. CORRECTION TO ORIGINAL CYLCLES AND HOURS ENTERED IN ERROR. DIP 54-DIP THESE ARE DIFFERENT DAMAGES AND SIZES ON 2 SEPARATE PYLONS AND WILL REQUIRE AN ECRA FOR EACH PYLON AT A MINIMUM, STATING SIZES, INSP REQUIREMENTS AND REPAIR LIMITS FOR EACH DAMAGE. CURRENTLY THE WAY ECRA 5451-01386 APPEARS TO READ THE RE-INSPECTION LIMIT IS ONLY FOR HOLE 2B. INSPECTION REQUIREMENTS PER PART 2 OF THE LATEST REVISION OF TOTAL FC OR 133,744 TOTAL FH, WHICHEVER OCCURS FIRST. THERE EC/RA 5451-01386 EVERY 27,400 FC OR 54,800FH, WHICHEVER EC/RA 5451-01386 BEFORE AIRCRAFT 4633 ACCUMULATES 58,205 AFTER REPEAT INSPECTION PER PART 2 OF THE LATEST REVISION OF OCCURS FIRST. PERFORMED INTERIM REPAIR TO LH PYLON, TYPE B HOLE 1A (LHS O/B HOLE) AND 1B (LHS I/B HOLE) AS PER ECRA 5451-01386. ACCOMPLISH **#1 ENGINE REMOVAL REQUIRED FOR INSPECTION** / ENG1 (LH PYLON) TOMC-APPROVAL FROM SC1ELBYC COMMENT FORWARD
